Advertisement

What happens if I overdose on Anectine?

If you are given too much Anectine, the nerve signals to your muscles will be blocked longer than the usual time required for anesthesia. Your breathing will become slow, shallow and may even stop. Until the drug wears off:

  • your airway will need to remain open
  • you will need to breathe with the help of a mechanical respirator

Call 911 for symptoms of an overdose.

Continue Learning about Muscoloskeletal Agent

Is Synvisc a good alternative to joint replacement?
Keith Roach, MDKeith Roach, MD
Synvisc is not generally an alternative to joint replacement in people with very advanced knee osteo...
More Answers
How does leflunomide interact with other medications and foods?
Donna Hill Howes, RNDonna Hill Howes, RN
People taking leflunomide should avoid receiving live vaccines. If you are taking an immunosuppress...
More Answers
What should I know about baclofen before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
If you take baclofen, you should avoid alcohol. If you have impaired kidney function, baclofen may ...
More Answers
What are the side effects of leflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include high blood pressure, dizziness, hair loss, respiratory tract infections, br...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.